# SDR DALA1025540188

- Difficulty date: October 2, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 66,330 hours, 9,853 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Grounded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING EMERGENCY PATH LIGHTS AT SEAT 21AB THROUGH 31GF ARE INOPERATIVE. MX FOUND SEAT 26FG LIGHT SOCKET GROUND OUT AND BLOWING FUSE ON POWER SUPPLY M9009 AND REPAIRED SOCKET.  SYS OPS IS NORMAL.
